# SDR REXA2019072001124

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 12,706 hours, 8,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN FLIGHTDECK AT START OF DECENT FROM FL190@300KIAS. LASTED 30 SEC. NO SMOKE NOTICED. SMELL RETURNED @7500 FT, ALSO 30 SEC. PERFORMED SMOKE/FUME EVENT DATA COLLECTION SHEET. COMPLIED WITH FIM 21-21-00 FIG 201 OPC GOOD AT THIS TIME SENT DATA SHEET TO MOTR GROUP.
